MathSciNet Relay Station
MathSciNet bibliographic data
MR607900 35H05 (58G15)
Trèves, François Erratum to: "Study of a model in the theory of complexes of pseudodifferential operators'' [Ann. of Math. (2) 104 (1976), no. 2, 269–324; MR 54 #14014]. Ann. of Math. (2) 113 (1981), no. 2, 423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement